# SDR REXA2012071001063

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,258 hours, 17,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER HAS SEVERAL DAMAGED AREAS AND STRIP IS PULLING AWAY FROM FLOORBOARD IN AFT CABIN.  REMOVED AND REPLACED SECTIONS OF LIGHT COVER IAW AMM 33-51-01.
